# SDR FDEA201110134472

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327256800000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 131HG HAS EDGE DAMAGE AND SEVERAL CRACKS.  FABRICATED REPLACEMENT FLOOR PANEL IAW DWG SRZ25-005, REV J.  MAJOR REPAIR IAW GMM 6-2-100.
